# SDR ASOA201201452

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 23,338 hours, 16,099 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT MASTER WARNING IN FLIGHT.  RAN QRH AND RETURNED TO DEPARTURE, EMERGENCY DECLARED. )  R & R NR 1 ACSC CONTROLLER IAW AMM 21-61-04, OPS CHECKED GOOD.  ACFT OK TO RETURN TO SERVICE.
